Error analysis of discrete approximations to bang-bang optimal control problems: the linear case
Control and Cybernetics, Tome 34 (2005) no. 3, pp. 967-982
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2005_34_3_a16,
author = {Veliov, Vladimir M.},
title = {Error analysis of discrete approximations to bang-bang optimal control problems: the linear case},
journal = {Control and Cybernetics},
pages = {967--982},
year = {2005},
volume = {34},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2005_34_3_a16/}
}
Veliov, Vladimir M. Error analysis of discrete approximations to bang-bang optimal control problems: the linear case. Control and Cybernetics, Tome 34 (2005) no. 3, pp. 967-982. http://geodesic.mathdoc.fr/item/CC_2005_34_3_a16/